# SDR COMA9560613

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6078T55PO5
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A POWER LEVER WIDTH STAGGER BETWEEN THE LT AND RT POWER LEVERS.  REPLACED THE LT ENGINE FUEL CONTROL UNIT.
